American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11Y60) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Kevin Ford, Florian Luca and Pieter Moree. Values of the Euler $\phi$-function not divisible by a given odd prime, and the distribution of Euler-Kronecker constants for cyclotomic fields. Math. Comp. 83 (2014) 1447-1476.
Abstract, references, and article information   
View Article: PDF

[2] Mark W. Coffey. Series representation of the Riemann zeta function and other results: Complements to a paper of Crandall. Math. Comp. 83 (2014) 1383-1395.
Abstract, references, and article information
View Article: PDF

[3] Johan Sejr Brinch Nielsen and Jakob Grue Simonsen. An experimental investigation of the normality of irrational algebraic numbers. Math. Comp. 82 (2013) 1837-1858.
Abstract, references, and article information   
View Article: PDF

[4] Guillaume Melquiond, W. Georg Nowak and Paul Zimmermann. Numerical approximation of The Masser-Gramain constant to four decimal digits: $\delta= 1.819...$. Math. Comp. 82 (2013) 1235-1246.
Abstract, references, and article information   
View Article: PDF

[5] Joshua Holden. First-hit analysis of algorithms for computing quadratic irregularity. Math. Comp. 73 (2004) 939-948. MR 2031416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tadej Kotnik. Computational estimation of the order of $\zeta (\frac{1}{2}+it)$. Math. Comp. 73 (2004) 949-956. MR 2031417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pieter Moree and Herman J.J. te Riele. The hexagonal versus the square lattice. Math. Comp. 73 (2004) 451-473. MR 2034132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Pieter Moree. Chebyshev's bias for composite numbers with restricted prime divisors. Math. Comp. 73 (2004) 425-449. MR 2034131.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Peter Borwein and Kevin G. Hare. Some computations on the spectra of Pisot and Salem numbers. Math. Comp. 71 (2002) 767-780. MR 1885627.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Ana-Cecilia de la Maza. Bounds for the smallest norm in an ideal class. Math. Comp. 71 (2002) 1745-1758. MR 1933053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Joshua Holden. Comparison of algorithms to calculate quadratic irregularity of prime numbers. Math. Comp. 71 (2002) 863-871. MR 1885634.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Richard E. Crandall. Fast evaluation of multiple zeta sums. Math. Comp. 67 (1998) 1163-1172. MR 1459385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David H. Bailey, Jonathan M. Borwein and Richard E. Crandall. On the Khintchine constant. Math. Comp. 66 (1997) 417-431. MR 1377659.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Karl Dilcher. Generalized Euler constants for arithmetical progressions . Math. Comp. 59 (1992) 259--282, S21--S24. MR 1134726.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Keith Briggs. A precise calculation of the Feigenbaum constants . Math. Comp. 57 (1991) 435-439. MR 1079009.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] David H. Bailey. Numerical results on the transcendence of constants involving $\pi,e$, and Euler's constant . Math. Comp. 50 (1988) 275-281. MR 917835.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] David H. Bailey. The computation of $\pi$ to $29,360,000$ decimal digits using Borweins' quartically convergent algorithm . Math. Comp. 50 (1988) 283-296. MR 917836.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Fran├žois Gramain. Corrigendum: ``Computing an arithmetic constant related to the ring of Gaussian integers'' [Math. Comp. {\bf 44} (1985), no. 169, 241--250; MR0771043 (87a:11028)] by Gramain and M. Weber . Math. Comp. 48 (1987) 854. MR 878711.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] F. Gramain and M. Weber. Computing an arithmetic constant related to the ring of Gaussian integers . Math. Comp. 44 (1985) 241--250, S13--S16. MR 771043.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1